Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/11199
Title: Дослідження можливості усунення парадокса Гіббса в рамках класичної термодинаміки
Authors: Ігнатович, В. М.
Keywords: парадокс Гіббса
Issue Date: 2008
Citation: Ігнатович, В. М. Дослідження можливості усунення парадокса Гіббса в рамках класичної термодинаміки / В. М. Ігнатович // Наукові записки АН Вищої школи України. – 2008. – Т. III. – С. 27–31. – Бібліогр.: 10 назв.
URI: http://ela.kpi.ua/handle/123456789/11199
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
Игнатович_2008_Устранение_парадокса Гиббса_укр.pdf233.17 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.